| Texto completo | |
| Autor(es): |
Fidelis, Claudemir
;
Koshlukov, Plamen
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY; v. 174, n. 1, p. 10-pg., 2022-03-08. |
| Resumo | |
Let K be any field of characteristic two and let U-1 and W-1 be the Lie algebras of the derivations of the algebra of Laurent polynomials K[t, t(-1)] and of the polynomial ring K[t], respectively. The algebras U-1 and W-1 are equipped with natural Z-gradings. In this paper, we provide bases for the graded identities of U-1 and W-1, and we prove that they do not admit any finite basis. (AU) | |
| Processo FAPESP: | 19/12498-0 - Identidades polinomiais graduadas e com traço, e teoria dos invariantes |
| Beneficiário: | Claudemir Fideles Bezerra Júnior |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |